MathSciNet Relay Station
MathSciNet bibliographic data
MR2782868 (2012e:65133) 65L60 (33C45)
Doha, E. H.; Bhrawy, A. H.; Hafez, R. M. A Jacobi-Jacobi dual-Petrov-Galerkin method for third- and fifth-order differential equations. Math. Comput. Modelling 53 (2011), no. 9-10, 1820–1832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement